# SDR USAA2009040790828

- Difficulty date: March 16, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6953207501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - 2 CRACKS ON STRINGER CLIP AT BS 663, S3R.  REPLACED STRINGER CLIP AT BS 663, S3R IAW B737 SRM 51-40-02.
